# SDR USAA2012111600009

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 38,505 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY EXIT FLOOR STRIP LIGHTING COMING UP, ROW 11 ACFT RIGHT.  SECURED STRIP AS REQUIRED.
